ՀՀ ԳԱԱ Տեղեկագիր: Մեխանիկա =Proceedings of National Academy of Sciences of Armenia: Mechanics

Численное решение некоторых задач оптимального уравнения стохастическими системами.

Егиян, Г. Г. and Колмановский, В. Б. (1978) Численное решение некоторых задач оптимального уравнения стохастическими системами. Mechanics. Proceedings of National Academy of Sciences of Armenia, 31 (1). pp. 16-29. ISSN 0002-3051

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
881Kb

Item Type:Article
Additional Information:Ստոխաստիկ համակարգերի օպտիմալ ղեկավարման մի քանի խնդիրների թվային լուծումը։ Numerical solution to some problems on optimal stochastic system control.
Uncontrolled Keywords:Եղյան Գ.Գ., Կոլմանովսկի Վ.Բ., Eghian G.G., Kolmanovski V.B.
Subjects:70 Mechanics of particles and systems > 70B Kinematics
ID Code:958
Deposited By:Fundamental Scientific Library
Deposited On:02 Mar 2010 12:40
Last Modified:22 Jun 2011 14:02

Repository Staff Only: item control page